REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21355
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorShidama, Yasunari-
dc.contributor.authorEndou, Noboru-
dc.contributor.authorWasaki, Katsumi-
dc.date.accessioned2026-10-29T07:18:32Z-
dc.date.available2026-10-29T07:18:32Z-
dc.date.issued2007-
dc.identifier.citationFormalized Mathematics, Volume 15, Issue 2, Pages 59-63pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21355-
dc.description.abstractIn this article we define the Riemann indefinite integral of functions of real variable and prove the linearity of that [1]. And we give some examples of the indefinite integral of some elementary functions. Furthermore, also the theorem about integral operation and uniform convergent sequence of functions is proved.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International (CC BY-SA 4.0)-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleRiemann Indefinite Integral of Functions of Real Variablepl
dc.typeArticlepl
dc.identifier.doi10. 2478/v10037-007-0007-6-
dc.description.AffiliationYasunari Shidama - Shinshu University, Nagano, Japanpl
dc.description.AffiliationNoboru Endou - Gifu National College of Technology, Japanpl
dc.description.AffiliationKatsumi Wasaki - Shinshu University, Nagano, Japanpl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.pl
dc.description.referencesCzesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.pl
dc.description.referencesCzesław Byliński. The sum and product of finite sequences of real numbers. Formalized Mathematics, 1(4):661-668, 1990.pl
dc.description.referencesCzesław Byliński and Piotr Rudnicki. Bounding boxes for compact sets in ε2. Formalized Mathematics, 6(3):427-440, 1997.pl
dc.description.referencesNoboru Endou and Artur Korniłowicz. The definition of the Riemann definite integral and some related lemmas. Formalized Mathematics, 8(1):93-102, 1999.pl
dc.description.referencesNoboru Endou, Katsumi Wasaki, and Yasunari Shidama. Definition of integrability for partial functions from R to R and integrability for continuous functions. Formalized Mathematics, 9(2):281-284, 2001.pl
dc.description.referencesKrzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.pl
dc.description.referencesJarosław Kotowicz. Convergent real sequences. Upper and lower bound of sets of real numbers. Formalized Mathematics, 1(3):477-481, 1990.pl
dc.description.referencesJarosław Kotowicz. Convergent sequences and the limit of sequences. Formalized Mathematics, 1(2):273-275, 1990.pl
dc.description.referencesJarosław Kotowicz. Partial functions from a domain to the set of real numbers. Formalized Mathematics, 1(4):703-709, 1990.pl
dc.description.referencesJarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.pl
dc.description.referencesBeata Perkowska. Functional sequence from a domain to a domain. Formalized Mathematics, 3(1):17-21, 1992.pl
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Real function continuity. Formalized Mathematics, 1(4):787-791, 1990.pl
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Real function differentiability. Formalized Mathematics, 1(4):797-801, 1990.pl
dc.description.referencesKonrad Raczkowski and Paweł Sadowski. Topological properties of subsets in real numbers. Formalized Mathematics, 1(4):777-780, 1990.pl
dc.description.referencesYasunari Shidama. The Taylor expansions. Formalized Mathematics, 12(2):195-200, 2004.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.pl
dc.description.referencesYuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.pl
dc.description.referencesTom M. Apostol. Mathematical Analysis. Addison-Wesley, 1969.pl
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.pl
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.pl
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.pl
dc.description.referencesCzesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990. Search in Google Scholarpl
dc.description.referencesCzesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529-536, 1990.pl
dc.description.volume15pl
dc.description.issue2pl
dc.description.firstpage59pl
dc.description.lastpage63pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Formalized Mathematics, 2007, Volume 15, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Riemann_Indefinite_Integral_of_Functions_of_Real_Variable.pdf139,33 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons